Finite Element Solutions for the Space Fractional Diffusion Equation with a Nonlinear Source Term
Y. J. Choi and
S. K. Chung
Abstract and Applied Analysis, 2012, vol. 2012, 1-25
Abstract:
We consider finite element Galerkin solutions for the space fractional diffusion equation with a nonlinear source term. Existence, stability, and order of convergence of approximate solutions for the backward Euler fully discrete scheme have been discussed as well as for the semidiscrete scheme. The analytical convergent orders are obtained as 𠑂 ( 𠑘 + ℎ ̃ 𠛾 ) , where ̃ 𠛾 is a constant depending on the order of fractional derivative. Numerical computations are presented, which confirm the theoretical results when the equation has a linear source term. When the equation has a nonlinear source term, numerical results show that the diffusivity depends on the order of fractional derivative as we expect.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/596184.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/596184.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:596184
DOI: 10.1155/2012/596184
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().